Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/223802
Full metadata record
DC FieldValueLanguage
dc.contributor.authorАлехно, А. Г.-
dc.date.accessioned2019-07-12T09:59:33Z-
dc.date.available2019-07-12T09:59:33Z-
dc.date.issued1997-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1997. – № 3. – С. 46-49.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/223802-
dc.description.abstractIt is constructed general solution for Riemann boundary value problem with a coefficient discontinuous of the second kind.ru
dc.language.isoruru
dc.publisherМинск : Універсітэцкаеru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleО краевой задаче Римана с коэффициентом, имеющим произвольное конечное колебание аргументаru
dc.typearticleru
Appears in Collections:1997, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
46-49.pdf587,51 kBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.